# SDR FDEA201106132221

- Difficulty date: June 13, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 40,929 hours, 9,401 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Longeron
- Part number: ACA37962
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL , RT NLG TRUNNION WEB AFTER S/M TRIM OUT ON CRACKED AREA,   LONGERON FASTENER HOLE SUSPECT CRACK AS MARKED.  LONGERON REMOVED AND REPLACED AS PER SRM 51-31-01 REV 46. FABRICATED LONGERON AS PER DRAWING ACA3796 REV A.  CLASSIFIED AS MINOR REPAIR PER GMM 6-2-100 REV 112.
